# SDR AALA20120223031

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 46,841 hours, 6,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 44G ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 44G ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
